# SDR IPXA2022101287089

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 21,367 hours, 12,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Sticking
- Location: Slide Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASLIDE ARM PRESS TO TEST PUSH BUTTON STICKS WHEN PRESS REMAINING INCLEARED AND OPS CHECKED IAW AMM 52-73-14
